Stability of time-delay systems via the Razumikhin method


Graef J. R. , Tunç C., Tunç O.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.28, no.2, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1007/s40590-022-00425-8
  • Journal Name: BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, MathSciNet, zbMATH, DIALNET
  • Keywords: System of integro-differential equations, Delay, Asymptotic stability, Exponential stability, Instability, Boundedness, Lyapunov function, Razumikhin method, VOLTERRA INTEGRODIFFERENTIAL EQUATIONS, BOUNDEDNESS
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

The authors consider the time delay systems both with and without a perturbation term